Journal of Biomathematics

Items 1-5 of 23
«Preious | of 5 | Next»
1

The Limit Cycle of Ecosystem with Holling's Type Ⅱ Functional Response and Allee Effect

JOURNAL OF BIOMATHEMATICS, Volume 13, Issue 01,1998, Pages 1-8, Dol:

2

Optimal Management of Two-Species Bioeconomics Systems

JOURNAL OF BIOMATHEMATICS, Volume 13, Issue 01,1998, Pages 9-14, Dol:

3

Influence of Meteorological Factors on Oil Content and Major Fatty Acids of Rapeseeds (Brassica napus L. )

JOURNAL OF BIOMATHEMATICS, Volume 13, Issue 01,1998, Pages 15-21, Dol:

4

An Exponential Polygonal Model of the Population Growth and the Estimation of Parameters

JOURNAL OF BIOMATHEMATICS, Volume 13, Issue 01,1998, Pages 22-25, Dol:

5

Oscillatory and Asymptotic Behaviour of Solutions of Species Dynamics Models

JOURNAL OF BIOMATHEMATICS, Volume 13, Issue 01,1998, Pages 26-31, Dol:

Items 1-5 of 23
«Preious | of 5 | Next»
WanfangData CO.,Ltd All Rights Reserved
About WanfangData | Contact US
Healthcare Department, Fuxing Road NO.15, Haidian District Beijing, 100038 P.R.China
Tel:+86-010-58882616 Fax:+86-010-58882615 Email:yiyao@wanfangdata.com.cn